So tired but not sleepy

By Safe Latest Reply 2010-05-07 13:40:18 -0500
Started 2010-03-18 15:31:54 -0500

Can't figure out why I am so tired…I take 750 mg of Metformin, am reasonably careful of my diet, numbers are okay. Other meds are zocor, levothyroxine, amlodopine plus vitamins. Help.

2 replies

nisabeth 2010-05-07 13:40:18 -0500 Report

I found that after taking metformin for 2 months that it didn't seem to work as well. I take 1000 mg. I was taking it twice a day and now I take both pills at the same time and it seems to work better.

scribbles 2010-03-18 16:00:29 -0500 Report

RESEARCH the metformin. I found that I was "sensitive" to some of the ingredients and "rested" 6 hours a day (not counting sleeping). It COULD be that you need a different med. Compare side effects to ALL your meds, including OTC. They have a bigger effect on you than previously thought. If half or more list 'tiredness' or lack of energy, that may be the culprit.

Next Discussion: Newbie »